Volume 23, issue 4 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Finite type invariants of knots in homology $3$–spheres with respect to null LP–surgeries

Delphine Moussard

Geometry & Topology 23 (2019) 2005–2050
Bibliography
1 E Auclair, Surfaces et invariants de type fini en dimension 3, PhD thesis, Université Joseph-Fourier – Grenoble I (2006)
2 E Auclair, C Lescop, Clover calculus for homology 3–spheres via basic algebraic topology, Algebr. Geom. Topol. 5 (2005) 71 MR2135546
3 B Audoux, D Moussard, Toward universality in degree 2 of the Kricker lift of the Kontsevich integral and the Lescop equivariant invariant, preprint (2017) arXiv:1710.09730
4 R C Blanchfield, Intersection theory of manifolds with operators with applications to knot theory, Ann. of Math. 65 (1957) 340 MR0085512
5 T D Cochran, P Melvin, Finite type invariants of 3–manifolds, Invent. Math. 140 (2000) 45 MR1779798
6 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
7 S Garoufalidis, A Kricker, A rational noncommutative invariant of boundary links, Geom. Topol. 8 (2004) 115 MR2033481
8 S Garoufalidis, L Rozansky, The loop expansion of the Kontsevich integral, the null-move and S–equivalence, Topology 43 (2004) 1183 MR2080000
9 N Habegger, Milnor, Johnson, and tree level perturbative invariants, preprint (2000)
10 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
11 A Kricker, The lines of the Kontsevich integral and Rozansky’s rationality conjecture, preprint (2000) arXiv:math/0005284
12 C Lescop, Invariants of knots and 3–manifolds derived from the equivariant linking pairing, from: "Chern–Simons gauge theory : 20 years after" (editors J E Andersen, H U Boden, A Hahn, B Himpel), AMS/IP Stud. Adv. Math. 50, Amer. Math. Soc. (2011) 217 MR2809454
13 C Lescop, A universal equivariant finite type knot invariant defined from configuration space integrals, preprint (2013) arXiv:1306.1705
14 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268 MR915115
15 D Moussard, Finite type invariants of rational homology 3–spheres, Algebr. Geom. Topol. 12 (2012) 2389 MR3020211
16 D Moussard, On Alexander modules and Blanchfield forms of null-homologous knots in rational homology spheres, J. Knot Theory Ramifications 21 (2012) MR2902273
17 D Moussard, Rational Blanchfield forms, S–equivalence, and null LP–surgeries, Bull. Soc. Math. France 143 (2015) 403 MR3351186
18 D Moussard, Splitting formulas for the rational lift of the Kontsevich integral, preprint (2017) arXiv:1705.01315
19 T Ohtsuki, Finite type invariants of integral homology 3–spheres, J. Knot Theory Ramifications 5 (1996) 101 MR1373813